# SDR DALA2022051203290

- Difficulty date: October 21, 2021
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 20,730 hours, 8,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8350522) DURING INSPECTION FOUND DENT ON APU DOOR RIGHT SIDE OF DRAIN MAST. COMPLIED WITH TEMPORARY REPAIR INSTRUCTIONS PER ERA 595030-14 REV B SECTION III.
